# SDR SIMA20130928002

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 32,841 hours, 30,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 034107
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CABIN FLOOR EMERGENCY PROXIMITY LIGHT INOPERATIVE.  R & R EMERGENCY LIGHT INVERTER NR 2 AND CHECKED GOOD.
